H. MILTON ROGERS, M.D., F.A.C.P.
This content is PDF only. Please click on the PDF icon to access.
The occurrence of cardiovascular manifestations as results of induced thyrotoxicosis has not been commonly recorded. It is the purpose of this paper to report two cases in which the ingestion of excessively large doses of desiccated thyroid substance was associated with cardiovascular manifestations. The evidence to be presented leaves no reasonable doubt that these changes were the results of induced thyrotoxicosis.
Case 1. The patient was a white female 63 years old, first examined on November 26, 1940. For two months previously dyspnea, which had increased in severity, had been observed. Palpitation, nervousness and tremor had been noted
ROGERS HM. THE CARDIOVASCULAR MANIFESTATIONS OF INDUCED THYROTOXICOSIS; REPORT OF TWO CASES*. Ann Intern Med. 1947;26:914–919. doi: https://doi.org/10.7326/0003-4819-26-6-914
Download citation file:
Published: Ann Intern Med. 1947;26(6):914-919.
Endocrine and Metabolism, Thyroid Disorders.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use